Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took lumbar steroid injection. Got injury at the site of injection. Should I be concerned?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I had a lumbar steroid injection Friday at 10 am, Saturday evening at 7pm, I slipped and fell on my back and butt, on the site of the injection, Now, Monday night the site is aching. Should I be at all concerned? Thank you
Posted Sun, 10 Feb 2013 in General Health
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

First of all, I wish to reassure you that there is no cause of concern in your case.

Since the pain is only local (at the site of fall), there is little chance of any XXXXXXX injury.

For pain relief, you may take ibuprofen or diclofenac tablet. It should settle down in a few days.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor